X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (639) 639
Publication (30) 30
Conference Proceeding (10) 10
Paper (6) 6
Book Chapter (5) 5
Book Review (3) 3
Book / eBook (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (340) 340
common fixed point (248) 248
weakly compatible mappings (229) 229
mathematics, applied (222) 222
theorems (149) 149
mathematics, general (111) 111
analysis (109) 109
metric space (105) 105
fixed point (98) 98
fixed points (96) 96
applications of mathematics (94) 94
mappings (84) 84
applied mathematics (79) 79
weakly compatible maps (77) 77
maps (75) 75
property (66) 66
mapping (63) 63
fixed point theory (59) 59
topology (59) 59
47h10 (58) 58
differential geometry (57) 57
geometry and topology (57) 57
54h25 (56) 56
coincidence point (55) 55
mathematical and computational biology (54) 54
common fixed points (52) 52
metric spaces (52) 52
weakly compatible (49) 49
mathematical analysis (45) 45
compatible mappings (42) 42
usage (42) 42
implicit relation (35) 35
common property (33) 33
compatibility (33) 33
coincidence (32) 32
compatible maps (30) 30
fuzzy metric space (29) 29
contraction operators (28) 28
menger space (28) 28
sets (28) 28
algebra (24) 24
diagonal lemma (24) 24
occasionally weakly compatible mappings (24) 24
weakly compatible mapping (24) 24
research (22) 22
symmetric space (21) 21
fixed-point theorems (20) 20
occasionally weakly compatible (19) 19
common limit range property (18) 18
contractions (18) 18
inequalities (18) 18
integral equations (18) 18
mathematical models (18) 18
cone metric space (17) 17
occasionally weakly compatible maps (17) 17
partially ordered set (17) 17
integrals (16) 16
metric-spaces (16) 16
approximation (15) 15
generalized metric space (15) 15
mathematical theorems (15) 15
nonlinearity (15) 15
ordinary differential-equations (15) 15
t-norm (14) 14
47h09 (13) 13
coincidence points (13) 13
commuting (13) 13
complete metric space (13) 13
continuity (13) 13
integral type (13) 13
point of coincidence (13) 13
statistics & probability (13) 13
altering distance function (12) 12
equations (12) 12
invariant approximations (12) 12
nonlinear contractions (12) 12
partial metric space (12) 12
existence theorems (11) 11
history of mathematical sciences (11) 11
operators (11) 11
theorem (11) 11
b-metric space (10) 10
classification (10) 10
contractive mappings (10) 10
contractive mappings of integral type (10) 10
dynamic programming (10) 10
fixed point theorem (10) 10
fuzzy metric spaces (10) 10
geometry (10) 10
multiplicative metric space (10) 10
ordered metric space (10) 10
partially ordered sets (10) 10
r-weakly commuting mappings (10) 10
weakly contractive condition (10) 10
banach operator pair (9) 9
banach space (9) 9
computation (9) 9
computer science, theory & methods (9) 9
g-metric space (9) 9
mathematical relations (9) 9
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 06/2010, Volume 23, Issue 6, pp. 700 - 705
In a recent paper B. Samet and H. Yazidi [B. Samet, H. Yazidi, An extension of Banach fixed point theorem for mappings satisfying a contractive condition of... 
Weakly compatible mappings | Common fixed point | Contractive condition of integral type | MATHEMATICS, APPLIED | Presses | Theorems | Mapping | Compatibility | Integrals | Mathematical analysis
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 14
The main objectives of the current study are to explore and to express the proof of some common fixed point theorems by using commuting maps in rectangular... 
Weakly compatible mappings | Analysis | Common fixed points | Mathematics, general | Mathematics | Applications of Mathematics | Soft rectangular metric | MATHEMATICS | MATHEMATICS, APPLIED | THEOREMS | Metric space | Fixed points (mathematics)
Journal Article
Mathematical and Computer Modelling, ISSN 0895-7177, 2010, Volume 52, Issue 9, pp. 1728 - 1738
In this paper we extend and generalize common fixed point theorems for six self-maps of Singh and Jain [B. Singh, S. Jain, A fixed point theorem in Menger... 
Common fixed point | Normal and non-normal cones | Compatible maps | Cone metric space | Weakly compatible | COMPUTER SCIENCE, SOFTWARE ENGINEERING | COMMON FIXED-POINTS | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | MENGER SPACE | MAPS | THEOREM
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 07/2019, Volume 27, Issue 1, pp. 11 - 18
Journal Article
Bulletin of the Belgian Mathematical Society - Simon Stevin, ISSN 1370-1444, 10/2012, Volume 19, Issue 4, pp. 655 - 661
In the present paper we show that contractive condition employed by Al-Thagafi and Shahzad in particular and contractive conditions in general, do not... 
Reciprocal continuity | Fixed point theorems | Contraction type mapping | Occasionally weakly compatible | MATHEMATICS | contraction type mapping | reciprocal continuity | occasionally weakly compatible | Fixed point theory | Research | Mappings (Mathematics) | 47H10 | 54H25
Journal Article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, ISSN 1578-7303, 9/2014, Volume 108, Issue 2, pp. 475 - 481
In the present paper we introduce a new notion of commutativity which is a proper generalization of occasional weak compatibility. We also introduce the notion... 
Reciprocal continuity | 47H10 | Occasionally weakly compatible | Theoretical, Mathematical and Computational Physics | Fixed point theorems | G-reciprocal continuity | 47H09 | Mathematics, general | Mathematics | Pseudo compatible | Applications of Mathematics | 54H25 | MATHEMATICS | THEOREMS | Theorems | Fixed points (mathematics) | Mapping | Continuity | Compatibility
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 322, Issue 2, pp. 796 - 802
In this paper, we proved a common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type... 
Weakly compatible mappings | Common fixed point | Symmetric space | MATHEMATICS | common fixed point | symmetric space | MATHEMATICS, APPLIED | weakly compatible mappings
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 73, Issue 1, pp. 176 - 182
In this paper, we obtain some common fixed point theorems for occasionally weakly compatible mappings on a set together with the function without using the... 
Occasionally weakly compatible | Fixed point theorem | MATHEMATICS | MATHEMATICS, APPLIED | Universities and colleges
Journal Article
Mathematical and Computer Modelling, ISSN 0895-7177, 03/2011, Volume 53, Issue 5-6, pp. 631 - 636
We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common... 
Probabilistic metric space | Occasionally weakly compatible mappings | Common fixed points | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | METRIC-SPACES | MAPS
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2014, Volume 2014, Issue 1, pp. 1 - 16
Journal Article
Kuwait Journal of Science, ISSN 2307-4108, 2015, Volume 42, Issue 2, pp. 107 - 127
In this paper, we prove some common fixed point theorems for weakly compatible mappings in fuzzy metric spaces with common property (E.A) and give some... 
Property (e.a) | Fuzzy metric space | Weakly compatible mappings | Common property (e.a) | Fixed point | Common property (E.A) | MAPS | fixed point | MENGER SPACES | MULTIDISCIPLINARY SCIENCES | weakly compatible mappings | STRICT CONTRACTIVE CONDITIONS | E-INFINITY THEORY | property (E.A) | MINIMIZATION THEOREMS | COINCIDENCE | fuzzy metric space
Journal Article
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, ISSN 0126-6705, 07/2015, Volume 38, Issue 3, pp. 1085 - 1105
In this paper, utilizing the notion of the common limit range property, we prove some new integral type common fixed point theorems for weakly compatible... 
Metric space | Weakly compatible mappings | (CLRST) property | PSI | INTEGRAL TYPE | MATHEMATICS | MAPS | SYMMETRIC-SPACES | THEOREMS | FAMILIES | (CLRS) property | GREGUS TYPE | Fixed point | ORDERED METRIC-SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 329, Issue 1, pp. 31 - 45
We prove a common fixed point theorem of Gregus type for four mappings satisfying a contractive condition of integral type in metric spaces using the concept... 
Common property (E.A) | Weakly compatible mappings | Metric space | Common fixed point | Property (E.A) | metric space | MATHEMATICS | MATHEMATICS, APPLIED | common fixed point | weakly compatible mappings | property (E.A) | common property (E.A)
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 2010, Volume 23, Issue 6, pp. 700 - 705
In a recent paper B. Samet and H. Yazidi [B. Samet, H. Yazidi, An extension of Banach fixed point theorem for mappings satisfying a contractive condition of... 
Weakly compatible mappings | Common fixed point | Contractive condition of integral type
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 07/2015, Volume 38, Issue 3, pp. 1085 - 1105
In this paper, utilizing the notion of the common limit range property, we prove some new integral type common fixed point theorems for weakly compatible... 
Metric space | Weakly compatible mappings | (CLR S ) property | (CLR ST ) property | Fixed point | Theorems | Fixed points (mathematics)
Journal Article
Fixed Point Theory, ISSN 1583-5022, 2012, Volume 13, Issue 2, pp. 475 - 480
It is shown that, for single-valued maps, the condition of occasionally weak compatibility reduces to weak compatibility in the presence of a unique point of... 
Weakly compatible mappings | Common fixed point | Hybrid pairs of mappings | Occasionally weakly compatible mappings | MATHEMATICS | common fixed point | MATHEMATICS, APPLIED | hybrid pairs of mappings | occasionally weakly compatible mappings
Journal Article
International Journal of Pure and Applied Mathematics, ISSN 1311-8080, 2016, Volume 106, Issue 1, pp. 87 - 99
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.